# SDR 99ZZZX48

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53204
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Damaged
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR INSPECTION, FOUND GAP BETWEEN THE NR 1 DISC (MOST FORWARD) AND NR 2 DISC BEYOND .015 INCH.  (THE NR 1 DISC IS THE ONE WITH THE PART NUMBERS SHOWING).
